# SDR SIMA200716901

- Difficulty date: June 14, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 6,793 hours, 6,130 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 4188001007
- Part serial: 2170A
- Condition: Malfunctioned
- Part time: 6,793 hours, 6,130 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HUMMING NOISE INFLIGHT WITH FLAPS IN UP POSITION, NOISE GOES AWAY WITH FLAPS DEPLOYED.  REMOVED AND REPLACED PCA AND COMPLIED WITH LEFT INBOARD FLAP SEAL PLATE MOD IAW EMB AMM 27-12-01.  OPERATIONAL CHECKED GOOD WITH NO DEFECTS NOTED, RETURNED AIRCRAFT TO SERVICE.
